Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
135 Doctors are Online

Continuous pain due to yellow colored sunburn on shoulders, chest, used aloevera. Treatment required?

i have a really bad sunburn and i have bumps on my shoulders and chest area. It almost looks like they are yellow and some are bigger then others. I havent been able to sleep or do anything for the pain. Should i go to the hospital or what should i do? i have been putting aloe vera on my shoulders but i dont feel its helping at all?
Asked On : Sat, 2 Jun 2012
Answers:  2 Views:  74
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Hi...dear user..,
Thanks for choosing HCM..,
According to Ur complaint .,
it could be PHOTODERMATITIS..,
1) Clean that area by H2O2 lequid..,
and keep Sofratulle sheets on the affeced areas..,
2) Cap..Cephalexin 500 mg 2 times daily will combat the infection.,
3) Tab levocetrizine daily night times.,
4) Fusidic aced cream apply on the affected area
Answered: Sat, 2 Jun 2012
I find this answer helpful
General & Family Physician Dr. Mohamed Ataulla Shariff's  Response
it is just due to inflammation. apply steroidal cream . if severe itching is there take CPM or cetrizine
Answered: Sat, 2 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor